# SDR DL764060932

- Difficulty date: November 7, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 17,215 hours, 5,452 cycles
- Engine: Ge CF680C2*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OP 6083 FUNCTIONAL CHECK OF EMERGENCY LIGHT BATTERY  PACKS, PACKS AT SEAT 47A/B,48G/F,36G/F,28G/F,AND 5F/E.  FAILED//REPLACED ALL BATTERY PACKS CHECKS GOOD.
